Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On Familia, 2 fibroid seen in pelvis. Had heavy periods. What can I do ?

hello i m mrs AAAA m eating familia before 1 month doctor consult me thats why 2 fiboric but very small like a peas in my pelvis i eat last month daily and the cyecle is complete perioda is on time and regular 7 days but tuu much heavyyy now a month m agian start n the 15 days complete during the days periods come again n not stoped n pain in my stomoch n back what can i do ????? thxxx
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The 2 fibroids of the size of peas will not cause any problem to you.
You just need to follow these with USG at regular intervals.
The bleeding problem that you mentioned may be due to some other cause, may be hormonal imbalance, thyroid dysfunction. As you have not mentioned your age, I would suggest you to get your self examined and evaluated by gynaecologist to find out the cause of bleeding.
Hope this helps you.
Dr. Mrs. Sumeet Baheti
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor